Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Heartburn When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping
Ask the Experts

hep c hiv

hi.i have been successfully treated for hep c.but have cirrhosis now and i am suffering terribly with stomach problems .I asked the doc/registra could i have hiv/aids he said he doubts it as it would show in my LFT results.and dont worry about it,...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...some time ago - so the overall news is great! Your stomach problems may be related to something quite different - like simply heartburn... Read more »

Reyataz, Norvir & Truvada

Hello I have been HIV + for 3 years now i am resistant to NNRTI's so can not take atripla. My doctor though the best would be Reyata Norvir & Tuvada I have been on it for one week and have a all day headache heartburn and burping. I know i cant...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...infection of the stomach (which can be more definitely treated)? Ritonavir boosted protease inhibitors can cause or aggravate heartburn stymptoms in some patients. As you situation highlights one has to be careful when using acid lowering drugs... Read more »

Heartburn

Hi Dr. Henry....I have read your article regarding this matter however, I do have one concern. My current cocktail consists of Viread, Videx(@250mg) and Isentress. I occasionally get very severe heartburn even though I try to avoid the "trigger"...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Though heartburn can be linked to pancreatitis often due to other condition (including s such as use of certain irritating drugs (ie aspirin or Read more »

Severe Nausea and Heartburn

I have been on Kaltra and Combivir for 30 days. I was diagnosed with AIDS 5 weeks ago. CD4 140; VL 137,000.I am nauseous all day and have heartburn when lying down. Is there anything I can do to ease these side effects?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...combination-particularly in the first months. I trust you are taking with food. For the nausea I often try Reglan, Marinol or compazine. For heartburn (I often sense that the alcohol content of the Kaletra causes some localized irritation to... Read more »
Articles
AIDS InfoNet

Clarithromycin (Biaxin)

...Are the Side Effects? The side effects of clarithromycin mostly affect the digestive system. They include diarrhea, nausea, heartburn and pain in the abdomen. Some people get headaches or rash. Very few people who take clarithromycin get these... Read more »
AIDS InfoNet

Saquinavir (Invirase)

...saquinavir are usually mild. Most people can take it with no problems. However, some people get nausea, diarrhea, upset stomach, and heartburn. When ritonavir is used to boost saquinavir, people may experience some ritonavir side effects (see ... Read more »
The Well Project

HIV Drug Chart/Overview

...Boosted,* # ofDoses/Day: 2 (more common) Common Side Effects: Nausea, vomiting, diarrhea, abdominal pain, heartburn,headaches, fatigue, insomnia, skin rash, dry skin, hair loss, elevatedbilirubin, increased cholesterol,... Read more »
Body Health Resources Foundation

The HIVer's Guide to Coping With Diarrhea & Other Gut Side Effects

... Vomiting How To Treat Nausea When to Call Your Doctor Up Close and Personal: Jay Williams Doctor's Notes Heartburn (aka Indigestion or Reflux) What Is It? How Does It Happen? What Causes It? Are HIV Meds to Blame?... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Chronic Tonsil Cheese

Posted by brent4861, 10 Replies
...throat isn't sore and I was surprised. I went online to google.com to search and found out that kids get this and people with AIDS. This isn't able to be affected by antibiotic at all times cause it hides or something like that. I called my... Read more »

stress

Posted by Anonymous, 2 Replies
...42. Depression. 43. Suicidal feelings. 44. Headaches. 45. Hypoglycemia. 46. Feeling of swelling and tingling in the head. 47. Heartburn. 48. Indigestion. 49. Belching. 50. Intestinal gas. 51. Mucus in the stools. 52. Hemorrhoids. 53. Dry mouth.... Read more »

i am only 22

Posted by Anonymous, 3 Replies
Hi! I am only 22 and infected already 1 year.My stats are C4- 400 and my viral load now 9.000( but once was already 40.000 later droped down to 9.000)I am NOT on any medications at the moment , but my... Read more »